# SDR WTAA950312

- Difficulty date: November 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120145
- Engine: Pwa PW118
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Req'D Service
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

ACV - RIGHT ENGINE OIL PRESSURE REPORTED LOW ON TAKEOFF ROLL.  TAKEOFF ABORTED WITHOUT INCIDENT.  SERVICED ENGINE WITH 2 QUARTS OF OIL.  OIL PRESSURE INDICATIONS NORMAL ON ENGINE GROUND RUN.  AIRCRAFT RETURNED TO SERVICE.  (M)
